# SDR DALA2025072805645

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 WHILE DISBONDING STGR 3R, TOOLING MARKS WERE CREATED ON SKIN AT FR 61. CORRECTIVE ACTION: REPAIRED PER PRI 627795-14 REV 1. (1106308)
